# SDR CALA2011031800156

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 46,117 hours, 6,845 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Part number: 415T43053
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREAS BS 1614, LBL 45 GALLEY ATTACHED TIE DOWN FITTING HEAVY CORROSION REVEALED.  AFT GALLEY AREA BS 1614 LBL 45 GALLEY ATTACHED TIE DOWN FITTING REPLACED AS PER AMM 20-11-00 PAGE 201.
